# SDR GTIA2023082837444

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 30,219 hours, 13,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 063583
- Condition: No Test
- Location: Epsu 11wl
- Part time: 30,219 hours, 13,542 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATT 11WL FAILS CAPACITANCE CHECK SDR SUBMITTED -REMOVED AND REPLACED EPSU BATTERY PACK 11WL IAW A320AMM 33-51-38-000-002A/33-51-38-400-002A. SYSTEM OPS CHECK GOOD IAW AMM 33-51-00-710-001A AND 23-73-00-740-005B
